| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
03/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following implantation of an intraocular lens (iol) the patient had intolerable glare at night making it where she could not drive at night and noticed more floaters.Scheduled to have a vitrectomy to get rid of those.Iol explanted and replaced with a monofocal lens and floaters have improved.Additional information was requested.
Additional Manufacturer Narrative
Information was provided that the 19.5 diopter (add power +2.2/+3.2) lens was replaced with an 19.0 diopter lens model.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Additional information was provided that the product was not available for evaluation.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received about pre operative and post operative conditions.